# SDR C2XA98IA244

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 922AA2YA6PZ722
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3786 - PILOT REPORTED THE RIGHT GEAR DID NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED MOISTURE FROM THE RIGHT GEAR UPLOCK PROXIMITY SWITCHES.  THE GEAR OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
